Skip to Main content Skip to Navigation
Journal articles

“Miniaturized” Linearizations for Quadratic 0/1 Problems

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02458420
Contributor : Serigne Gueye <>
Submitted on : Tuesday, January 28, 2020 - 4:44:48 PM
Last modification on : Thursday, February 6, 2020 - 3:46:05 PM

Links full text

Identifiers

Collections

Citation

Serigne Gueye, Philippe Michelon. “Miniaturized” Linearizations for Quadratic 0/1 Problems. Annals of Operations Research, Springer Verlag, 2005, 140 (1), pp.235-261. ⟨10.1007/s10479-005-3973-5⟩. ⟨hal-02458420⟩

Share

Metrics

Record views

52